Mathematical Logic as Based on the Theory of Types¶
Russell, B. (1908). Mathematical Logic as Based on the Theory of Types. American Journal of Mathematics, 30(3), 222-262.
Cited by¶
2 citations across 2 artifacts.
Each citation links to the sentence it supports in the citing article.
Primes¶
- Diagonal Impossibility
- In definability, Berry's and Richard's paradoxes use the same self-referential definability flip.
This sourceStates Russell's paradox and the type-theoretic hierarchy that resolves the self-membership flip.
- In definability, Berry's and Richard's paradoxes use the same self-referential definability flip.
Domain-specific¶
Verification¶
Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.
Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.
Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.
See how references were verified.
Registry ID ref:906cee449a60 · see in the full table